Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Determination of $ H\sp{\ast} ({\rm BO}(k,\cdots,\infty ),Z\sb{2})$ and $ H\sp{\ast} ({\rm BU}(k,\cdots,\infty ),Z\sb{2})$


Author: Robert E. Stong
Journal: Trans. Amer. Math. Soc. 107 (1963), 526-544
MSC: Primary 55.99
DOI: https://doi.org/10.1090/S0002-9947-1963-0151963-5
MathSciNet review: 0151963
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.99

Retrieve articles in all journals with MSC: 55.99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0151963-5
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society